Criterios de optimalidad para los modelos con efectos aleatorios

Translated title of the contribution: Optimality criteria for models with random effects

Tisha Hooks, David Marx, Stephen Kachman, Jeffrey Pedersen

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

In the context of linear models, an optimality criterion is developed for models that include random effects. Traditional information-based criteria are premised on all model effects being regarded as fixed. When treatments and/or nuisance parameters are assumed to be random effects, an appropriate optimality criterion can be developed under the same conditions. This paper introduces such a criterion, and this criterion also allows for the inclusion of fixed and/or random nuisance parameters in the model and for the presence of a general covariance structure. Also, a general formula is presented for which all previously published optimality criteria are special cases.

Translated title of the contributionOptimality criteria for models with random effects
Original languageSpanish
Pages (from-to)17-31
Number of pages15
JournalRevista Colombiana de Estadistica
Volume32
Issue number1
StatePublished - Jun 1 2009

Keywords

  • Covariance structure
  • Information matrix
  • Mixed model
  • Nuisance parameter
  • Optimal design

ASJC Scopus subject areas

  • Statistics and Probability

Fingerprint Dive into the research topics of 'Optimality criteria for models with random effects'. Together they form a unique fingerprint.

  • Cite this